zbMATH — the first resource for mathematics

Compound binomial model with batch Markovian arrival process. (English) Zbl 1459.60188
Summary: A compound binomial model with batch Markovian arrival process was studied, and the specific definitions are introduced. We discussed the problem of ruin probabilities. Specially, the recursion formulas of the conditional finite-time ruin probability are obtained and the numerical algorithm of the conditional finite-time nonruin probability is proposed. We also discuss research on the compound binomial model with batch Markovian arrival process and threshold dividend. Recursion formulas of the Gerber-Shiu function and the first discounted dividend value are provided, and the expressions of the total discounted dividend value are obtained and proved. At the last part, some numerical illustrations were presented.
60K25 Queueing theory (aspects of probability theory)
60K10 Applications of renewal theory (reliability, demand theory, etc.)
60J28 Applications of continuous-time Markov processes on discrete state spaces
Full Text: DOI
[1] Gerber, H. U., Mathematica l fun with the compound binomial process, Astin Bulletin, 18, 2, 161-168 (1988)
[2] Shiu, E., The probability of eventual ruin in the compound binomial model, Astin Bulletin, 19, 2, 179-190 (1989)
[3] Cossette, H.; Landriault, D.; Marceau, E., Ruin probabilities in the compound markov binomoal model, Scandinavian Actuarial Journal, 2003, 4, 301-323 (2003) · Zbl 0661.62112
[4] Wu, H.; Tan, J.; Yang, X., The expected present value of dividends in the compound binomial model with a constant dividend barrier, Mathmatics in Economics, 41-46 (2010)
[5] Peng, X.; Su, W.; Su, W., On a perturbed compound Poisson risk model under a periodic threshold-type dividend strategy, Journal of Industrial & Management Optimization, 16, 4, 1967-1986 (2020) · Zbl 1449.91107
[6] Zhang, D. M., The BMAP/G/1 queue: a tutorial, Models and Techniques for Performance Evaluation of Computer and Communication Systems, 330-358 (1993), Berlin, Germany: Springer-Verlag, Berlin, Germany
[7] Neuts, M. F., Structured Stochastic Matrices of M/G/1-type and Their Applications (1989), New York, NY, USA: Marcel Dekker, New York, NY, USA · Zbl 0695.60088
[8] Ahn, S.; Badescu, A. L., On the analysis of the Gerber-Shiu discounted penalty function for risk processes with Markovian arrivals, Insurance: Mathematics and Economics, 41, 2, 234-249 (2007) · Zbl 1193.60103
[9] Eric, C. K.; David Landriaultb, C.; Andrei, L. B., On a generalization of the risk model with markovian claim arrivals, Stochastic Models, 27, 3, 407-430 (2011) · Zbl 1237.91124
[10] Artalejo, R. J.; Gmez-Corral, Q. M.; Antonio, y., Markovian arrivals in stochastic modelling: a survey and some new results, Statistics and Operations Research Transactions, 34, 2, 101-156 (2012)
[11] Dong, H.; Liu, Z.-m., On a risk model with Markovian arrivals and tax, Applied Mathematics-A Journal of Chinese Universities, 27, 2, 150-158 (2012) · Zbl 1265.91082
[12] Badescu, A. L.; Drekic, S.; Landriault, D., Analysis of a threshold dividend strategy for a MAP risk model, Scandinavian Actuarial Journal, 2007, 4, 227-247 (2007) · Zbl 1164.91024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.